# SDR QXEA2025040800111

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,260 hours, 13,529 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR IS DIFFICULT TO OPEN WHEN IT IS UNLOCKED.  REMOVED FROM SERVICE. CLEANED LOCK LATCH, OPS CHECK GOOD.  RETURNED TO SERVICE.
